Fasting Advice For Consuming Anti-TB Drugs?

Illustration of Fasting Advice For Consuming Anti-TB Drugs?
Illustration: Fasting Advice For Consuming Anti-TB Drugs? thailandmedical.news

Greetings doctor, I was diagnosed positive for TB in the blood, there was no significant lung X-ray, there was interference with the lungs, and indeed there was no coughing disorder, after several consuls I finally concluded that I had glandular TB, because there was indeed a lump near the left neck. Currently taking the anti-TB Inh and Rifampicin drugs since November 23, 2018. What I want to ask, how do you deal with nausea and want to vomit and stomach upset due to the drugs consumed? Apart from consuming gastric drugs such as Lanzoprazole, because it does not seem to work well with these drugs. His condition is currently fasting, so the stomach feels uncomfortable plus I have to take anti-TB drugs that make the stomach feel more uncomfortable. I have already canceled my fast because of vomiting after eating the meal and my stomach feels very uncomfortable. Thank you in advance for the response from the team of doctors.

1 Answer:

p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
One side effect of taking anti-tuberculosis drugs (OAT) is stomach upset. These side effects are generally experienced in the first 2 weeks of consuming OAT. Generally the side effects will be mild to disappear after consuming OAT for months.
Try to consume OAT every break or night before bed. Continue taking your stomach medicine and eat more and more often than usual. Avoid consuming coffee, chocolate, carbonated foods, fruits that are acidic, fleshy or soft foods, alcohol and other foods or drinks that trigger stomach acid. If the complaint is getting annoying or if you experience vomiting of blood, you should immediately consult a doctor who handles yes. So that further inspection and handling can be carried out.
Thus hopefully useful.

: by

Related Question

Hard Lump In The Rectum?

Hard Lump In The Rectum?

(11 months ago)

Excuse me. It’s been 4 days there was a hard lump buried right. Not too prominent and not too big. And if after the evening chapters at 9am it sometimes feels painful: sharp,... Read more

The Cause Of The Appearance Of Black Spots That Multiply On The Face

The Cause Of The Appearance Of Black Spots That Multiply On The Face

(1 year ago)

, I want to ask if there are two milia, is there any black color? Is there a cream to inhibit the growth … I see that my face is growing like a mole … please advise ... Read more

Right Side Of The Stomach Cramps To The Right Testicles?

Right Side Of The Stomach Cramps To The Right Testicles?

(12 months ago)

So at that time it was a long time ago but now it doesn’t feel like it so I have had stomach cramps right down to the right side of the testicles until it goes to the right t... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *